Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NORMALITE ASYMPTOTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2758

  • Page / 111

Export

Selection :

  • and

NORMALITA ASINTOTICA DI CATENE MARKOVIANE NON OE-MIXING = NORMALITE ASYMPTOTIQUE DES CHAINES DE MARKOV NON OE-MIXINGDE DOMINICIS R.1981; ILL. J. MATH.; ISSN 0019-2082; USA; DA. 1981; VOL. 25; NO 3; PP. 455-463; BIBL. 12 REF.Article

ASYMPTOTIC PROPERTIES OF THE MAXIMUM LIKELIHOOD ESTIMATOR IN DICHOTOMOUS LOGIT MODELSGOURIEROUX C; MONFORT A.1981; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1981; VOL. 17; NO 1; PP. 83-97; BIBL. 8 REF.Article

NORMALITE ASYMPTOTIQUE LOCALE POUR LES OBSERVATIONS DIFFEREMMENT DISTRIBUEESIBRAGIMOV IA; KHAS'MINSKIJ RZ.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 2; PP. 251-266; ABS. ANGL.; BIBL. 11 REF.Article

ON THE UNIFORM ASYMPTOTIC JOINT NORMALITY OF SAMPLE QUANTILESIKEDA S; MATSUNAWA T.1972; ANN. INST. STATIST. MATH.; JAP.; DA. 1972; VOL. 24; NO 1; PP. 33-52; BIBL. 8 REF.Serial Issue

NORMALITE ASYMPTOTIQUE DE L'ESTIMATEUR DE LA FONCTION SPECTRALEBENTKUS R.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 3; PP. 5-18; ABS. LITU. ANGL.; BIBL. 7 REF.Serial Issue

ON A CONJECTURE IN GEOMETRIC PROBABILITY REGARDING ASYMPTOTIC NORMALITY OF A RANDOM SIMPLEXMATHAI AM.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 1; PP. 247-251; BIBL. 7 REF.Article

DISTRIBUTION DE L'ANALYSE DE LA STATISTIQUE DE SHERMAN DANS LE CAS D'OBSERVATIONS NON CENTREES SUIVANT LE RANGKUDLAEV EH M.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 19; NO 4; PP. 635-640; BIBL. 4 REF.Article

NORMALITE ASYMPTOTIQUE DE QUELQUES VARIABLES LIEES A LA STRUCTURE CYCLIQUE DES SUBSTITUTIONS ALEATOIRESBOLOTNIKOV YU V; SACHKOV VN; TARAKANOV VE et al.1976; MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 99; NO 1; PP. 121-133; BIBL. 7 REF.Article

CONSISTENCY AND ASYMPTOTIC NORMALITY OF MAXIMUM LIKE LYHOOD ESTIMATORS.GOEL PK.1975; SCAND. ACTU. J.; SWED.; DA. 1975; NO 2; PP. 109-118; BIBL. 6 REF.Article

ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATE IN THE INDEPENDENT NOT IDENTICALLY DISTRIBUTED CASE.PHILIPPOU AN; ROUSSAS GG.1975; ANN. INST. STATIST. MATH.; JAP.; DA. 1975; VOL. 27; NO 1; PP. 45-55; BIBL. 10 REF.Article

ASYMPTOTIC NORMALITY OF THE NUMBER OF SMALL DISTANCES BETWEEN RANDOM POINTS IN A CUBE.KESTER A.1975; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1975; VOL. 3; NO 1; PP. 45-54; BIBL. 3 REF.Article

DISTRIBUTION DU NOMBRE DES RACINES REELLES DE POLYNOMES ALEATOIRESMASLOVA NB.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 488-500; ABS. ANGL.; BIBL. 7 REF.Article

FURTHER RESULTS ON ASYMPTOTIC NORMALITY. IIPFANZAGL J.1972; METRIKA; DTSCH.; DA. 1972; VOL. 19; NO 2-3; PP. 89-97; BIBL. 4 REF.Serial Issue

RANDOM EFFECTS MODEL: NONPARAMETRIC CASEGOVINDARAJULU Z; DESHPANDE JV.1972; ANN. INST. STATIST. MATH.; JAP.; DA. 1972; VOL. 24; NO 1; PP. 165-170; BIBL. 8 REF.Serial Issue

ON A FURTHER GENERALIZATION OF THE SAVAGE TEST.EHSANES SALEH AKM; DIONNE JP.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 12; PP. 1213-1221; BIBL. 9 REF.Article

CONSISTENT ESTIMATION OF A REGRESSION WITH ERRORS IN THE VARIABLES.SCHNEEWEISS H.1976; METRIKA; DTSCH.; DA. 1976; VOL. 23; NO 2; PP. 101-115; BIBL. 21 REF.Article

SOME PROPERTIES OF THE EMPIRICAL DISTRIBUTION FUNCTION IN THE NON-I.I.D.CASE.VAN ZUYLEN MCA.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 2; PP. 406-408; BIBL. 3 REF.Article

THEOREME CENTRAL LIMITE POUR LES CHAMPS ALEATOIRES HOMOGENES ISOTROPESLEONENKO MM; YADRENKO MJ.1975; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1975; NO 4; PP. 314-316; ABS. ANGL. RUSSE; BIBL. 6 REF.Article

RANDOM MEANS.SHORACK GR.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 661-675; BIBL. 17 REF.Article

THEOREME LIMITE POUR LA LONGUEUR DES CONTOURS ENGENDRES PAR LES INTERSECTIONS DU NIVEAU ZERO PAR DES CHAMPS GAUSSIENSMALEVICH TL.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 501-513; ABS. ANGL.; BIBL. 13 REF.Article

ASYMPTOTIC PROPERTIES OF MARKOV CHAIN PARAMETER ESTIMATES. = PROPRIETES ASYMPTOTIQUES DES ESTIMATIONS DES PARAMETRES D'UNE CHAINE DE MARKOVAPOKORIN DS.1973; PROBL. CONTROL INFORM. THEORY; HUNGARY; DA. 1973; VOL. 2; NO 3-4; PP. 219-234; ABS. RUSSE; BIBL. 5 REF.Article

TEST OF HYPOTHESES ON NON-INDEPENDENT CORRELATION COEFFICIENTSCHOI SC; WETTE R.1972; BIOMETR. Z.; DTSCH.; DA. 1972; VOL. 14; NO 3; PP. 178-183; ABS. ANGL.; BIBL. 3 REF.Serial Issue

ASYMPTOTIC BEHAVIOR OF A SPLINE ESTIMATE OF A DENSITY FUNCTION.KEY SHIN LII; ROSENBLATT M.1975; COMPUTERS MATH. APPL.; G.B.; DA. 1975; VOL. 1; NO 2; PP. 223-235; BIBL. 8 REF.Article

A CONVERSE TO A COMBINATORIAL LIMIT THEOREMROBINSON J.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 2053-2057; BIBL. 7 REF.Serial Issue

LOI NORMALE DANS LE SCHEMA DES SOMMES DE VARIABLES ALEATOIRES LIEES CONSIDEREES PAR B. A. SEBASTIANOVAMBROSIMOV AS.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 1; PP. 184-189; ABS. ANGL.; BIBL. 2 REF.Article

  • Page / 111